# SDR DALA2019062804044

- Difficulty date: June 28, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N833DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31944
- Aircraft time: 15,474 hours, 5,919 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3833 R1 DOOR GIRTBAR FALLS OUT OF HOLDER WHEN DOOR IS OPENED . CORRECTIVE ACTION: REINSTALLED GIRTBAR IN HOLDER. CYCLED R1 DOOR SEVERAL TIMES GIRTBAR REMAINS IN HOLDER AND INTACT A/C OK FOR SVC (5502415).
